MAUDE Adverse Event Report: SPR THERAPEUTICS SPRINT; PERIPHERAL NERVE STIMULATOR

SPR THERAPEUTICS SPRINT; PERIPHERAL NERVE STIMULATOR
Catalog Number 9600-9288
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erythema (1840); Fluid Discharge (2686); Blister (4537)
Date of Event 04/17/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Patient's leads were removed due to suspected infection at medial lead.
 
Additional Manufacturer Narrative
A review of the device history record was performed and no anomalies were found.It was reported that both of the patient's leads were removed prior to the planned end of treatment date due to a suspected infection at the medial lead.The patient experienced a nickel-sized blister at the medial lead exit site accompanied by yellow-tinted drainage from the site in association with this issue.There was no report of a culture to test for infection.The patient was reportedly prescribed antibiotics for treatment of the issue, per a representative in contact with the patient.The suspected infection reportedly resolved, per an update provided by a representative in contact with the patient.An approximately quarter-sized area of redness reportedly remains around the exit site, however.

Brand Name
SPRINT
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
SPR THERAPEUTICS
22901 millcreek blvd.
suite 500
cleveland OH 44122
Manufacturer (Section G)
SPR THERAPEUTICS
22901 millcreek blvd.
suite 500
cleveland OH 44122
Manufacturer Contact
kathryn stager
22901 millcreek blvd.
suite 500
cleveland, OH 44122
2163789067
MDR Report Key19347825
Report Number3011035812-2024-00003
Device Sequence Number11405197
Product Code NHI
UDI-Device Identifier00854001007595
UDI-Public(01)00854001007595(17)241110(10)M1007072023
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K223306
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/10/2024
Device Catalogue Number9600-9288
Device Lot NumberM1007072023
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2024
Initial Report FDA Received Date05/17/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexUnknown